# SDR CALA2025092409213

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 34,848 hours, 12,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323184
- Condition: Damaged
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 5420901 FOR REPAIR OF TAILSTRIKE DAMAGE TO AFT LOWER FUSELAGE.   R & R SKIN  ACCOMPLISHED. OK TO CLEAR.
